# SDR SWIA202265066

- Difficulty date: January 9, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RIGHT SIDE SEAT RAIL STRUCTURE APPROX FS364.00 THRU FS409.00 HAS PITTING AND CORRODED AROUND SCREWS.    (C-CHECK RO 3/14/2022)    REPLACED RIGHT SIDE SEAT RAIL STRUCTURE APPROX. FS364.00 TO FS409.00 REF REO 601R-53-00-055 REV.-C DATED 2017-03-21 ALL STEPS COMPLIED WITH.
